# SDR DL738030765

- Difficulty date: August 17, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 4,492 hours, 4,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION MTC FOUND EMERGENCY LIGHT INOPERATIVE ABOVE SEAT 7C.  MTC REPLACED BULB AND EMERGENCY LIGHT ABOVE 7C TESTS NORMAL.
